The Longest Path Problem has a Polynomial Solution on Interval Graphs
dc.contributor.author | Ioannidou, K. | en |
dc.contributor.author | Mertzios, G. B. | en |
dc.contributor.author | Nikolopoulos, S. D. | en |
dc.date.accessioned | 2015-11-24T17:02:30Z | |
dc.date.available | 2015-11-24T17:02:30Z | |
dc.identifier.issn | 0178-4617 | - |
dc.identifier.uri | https://olympias.lib.uoi.gr/jspui/handle/123456789/11062 | |
dc.rights | Default Licence | - |
dc.subject | longest path problem | en |
dc.subject | interval graphs | en |
dc.subject | polynomial algorithm | en |
dc.subject | complexity | en |
dc.subject | dynamic programming | en |
dc.subject | finding hamiltonian circuits | en |
dc.subject | algorithms | en |
dc.title | The Longest Path Problem has a Polynomial Solution on Interval Graphs | en |
heal.abstract | The longest path problem is the problem of finding a path of maximum length in a graph. Polynomial solutions for this problem are known only for small classes of graphs, while it is NP-hard on general graphs, as it is a generalization of the Hamiltonian path problem. Motivated by the work of Uehara and Uno (Proc. of the 15th Annual International Symp. on Algorithms and Computation (ISAAC), LNCS, vol. 3341, pp. 871-883, 2004), where they left the longest path problem open for the class of interval graphs, in this paper we show that the problem can be solved in polynomial time on interval graphs. The proposed algorithm uses a dynamic programming approach and runs in O(n (4)) time, where n is the number of vertices of the input graph. | en |
heal.access | campus | - |
heal.fullTextAvailability | TRUE | - |
heal.identifier.primary | DOI 10.1007/s00453-010-9411-3 | - |
heal.journalName | Algorithmica | en |
heal.journalType | peer reviewed | - |
heal.language | en | - |
heal.publicationDate | 2011 | - |
heal.recordProvider | Πανεπιστήμιο Ιωαννίνων. Σχολή Θετικών Επιστημών. Τμήμα Μηχανικών Ηλεκτρονικών Υπολογιστών και Πληροφορικής | el |
heal.type | journalArticle | - |
heal.type.el | Άρθρο Περιοδικού | el |
heal.type.en | Journal article | en |
Αρχεία
Φάκελος/Πακέτο αδειών
1 - 1 of 1
Φόρτωση...
- Ονομα:
- license.txt
- Μέγεθος:
- 1.74 KB
- Μορφότυπο:
- Item-specific license agreed upon to submission
- Περιγραφή: